Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.12313/521
Title: A model of anaerobic digestion for biogas production using abel equations
Authors: Acosta-Humánez, Primitivo B.
Machado-Higuera, Maximiliano
Sinitsyn, Alexander V.
Keywords: Abel equation
Biogas
Differential equations
Hamiltonian algebrization
Liouvillian solutions
Issue Date: 21-Mar-2017
Publisher: Far East Journal of Mathematical Sciences
Citation: Acosta-Humánez, P. B., Machado Higuera, M., & Sinitsyn, A. V. (2017). A model of anaerobic digestion for biogas production using abel equations. Far East Journal of Mathematical Sciences, 101(6), 1295–1311.
Abstract: Some time ago has been studied mathematical models for biogas production due to its importance in the use of control and optimization of re\-new\-able resources and clean energy. In this paper we combine two algebraic methods to obtain solutions of Abel equation of first kind that arise from a mathematical model to biogas production formulated in France on 2001. The aim of this paper is obtain Liouvillian solutions of Abel's equations through Hamiltonian Algebrization. As an illustration, we present graphics of solutions for Abel equations and solutions for algebrized Abel equations.
URI: https://arxiv.org/pdf/1411.7471.pdf
ISSN: 0972-0871
Appears in Collections:Artículos

Files in This Item:
There are no files associated with this item.


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.